With the opening of the epidemic, there are more and more people who have recently won new crown pneumonia. The people who have a fever one after another.Medicine is really hard to find.
I did n’t get a phone call from my father before get off work today. I asked me to buy ibuprofen. I also named ibuprofen. I was shocked and asked, "Who has a fever?" EssenceThe father’s life must not be contrary to it, so I obediently prescribed some preparations to send it back. Only then did I know that the hospital’s antipyretic medicine had been opened. Only a child’s medium -sized antipyretic medicine was left. It was terrible.
Fever makes people anxious, panic, I am afraid that I am afraid of recruiting, and I do n’t do anything to do it; I ca n’t wait to take all the antipyretic medicines on the illness.
In fact, we don’t have to panic.
So do you have to take antipyretics as long as you have a fever?
Whether you will get worse?
So many antipyretics, which one is better and how to choose?
What should I do if I really didn’t buy medicine?Is the so -called physical degradation really used?
Today, I will answer these doubts one by one. I hope that after reading this article, you will not be anxious, no longer blindly accommodate medicine, have a scientific understanding of fever and fever.
There are three types of fever: divided into three situations:
1. Fever, do not feel it, it is still delicious and delicious. In this case, we generally do not need to deal with it, indicating that our disease resistance ability is very good.
2. Fever, uncomfortable, uncomfortable body, do not want to move, at this time you need to use antipyretics.But the problem is here. In case you can’t buy the antipyretic medicine, don’t worry, the physical cooling is also feasible. The alcohol is not allergic to use alcohol to wipe it. You can also consider using ice.Children can also use warm water wipes and so on.
3. Her fever, the condition is more serious, and there are situations that we cannot. At this time, we must not panic. We must go to the hospital.
In fact, fever is not a bad thing. It is the result of the body’s immune system against the virus. When the virus prescription is strong, the body will send a signal for help to the brain, so it has a fever.Studies have found that under high temperature, the activity and breeding speed of the virus will be suppressed, but the combat effectiveness of the immune system can be strengthened.
In addition, when you have a fever, drink plenty of water and eat more nutritious and soft food. On the one hand, fever and evaporate water are prone to water deficiency. Secondly, supplementing nutrition is conducive to our resistance to strengthen resistance and defeat the virus.
If a fever occurs, the drug is still the first choice when the fever is required.
If you have antipyretics at home, no matter which one, take it first and leave the fever.
At present, there are many fever medicines circulating on the market. They are also very mixed. They are relatively safe. The commonly used medicines are the two preparations of ibuprofen and acetaminol.Choose one of them that can be bought, choose one in the second choice to avoid eating together.In fact, they are all types of drugs, which belong to non -steroidal anti -inflammatory drugs and are members of a family.
So how to choose?
1. Starting time
Ibuprofen is about 30 minutes; about 10 minutes for acetaminol
2. Feature characteristics
Ibuprofen has a longer action time, stronger effect, and has a better effect on pain, that is, anti -inflammatory effects are better; the effect of acetaminophenol is more gentle, the maintenance time is slightly inferior to ibuprofen, and the effect of headache is also the equivalent effect of headache.More ideal
Buruprofen liver disease, kidney disease, heart disease, and pregnant those are disabled.The most common side effect is to damage the stomach, so it is best not to use it on an empty stomach. People with poor stomachs should avoid using ibuprofen.
For those with severe liver and kidney dysfunction, acetaminophenol; liver or viral hepatitis, mild to moderate liver and kidney dysfunction, and patients with severe cardiopulmonary disease should be used with caution.The overall safety is better, the side effects are small, it will not stimulate the gastrointestinal tract, it can also be used on an empty stomach, and the people with poor gastrointestinals prefer acetaminol.
4. Applicable crowd
Ibuprofen can be available for more than 6 months; available for anethinophenol for more than 3 months
Acetamin must not exceed 4 times within 24 hours (total amount ≤2g).Ibuprofen does not exceed 4 times in 24 hours (the total ≤1.2g).The interval is greater than 4 hours
In addition, it is best not to take the medication time for more than 3 days.Anti -fever drugs are symptomatic treatment, and the indicators do not cure the essence, so there is no need to take more.
It should also be noted that some cold medicine itself contains an antipyretic ingredients, which must be paid attention to and avoid repeated medication.
It is best not to drink during taking drug treatment.
We need to take the matter of fever correctly. I believe that our immunity can defeat the virus. Correctly choose antipyretics, cherish ourselves, drink plenty of water, regular life, and develop good habits., Past sleep, pass positive energy to our bodies, transport nutrition, help him defeat the virus, and maintain a healthy physique.